# SDR COMA0460027

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N815CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7397
- Aircraft time: 9,312 hours, 8,147 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,312 hours, 8,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT WING LOWER PLANK ACCESS HOLE CUTOUTS HAVE CORROSION AT 540CB AND 550 AB.  REMOVED THE CORROSION AND RESTORED SURFACE FINISH IAW REO 601R-57-21-030 REV C.
